Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Kalai's squeezed 3-spheres are polytopal

Autor
Pfeifle, J.
Tipus d'activitat
Article en revista
Revista
Discrete and computational geometry
Data de publicació
2002
Volum
27
Pàgina inicial
395
Pàgina final
407
Repositori
http://hdl.handle.net/2117/7735 Obrir en finestra nova
Resum
In 1988, Kalai [5] extended a construction of Billera and Lee to produce many triangulated(d−1)-spheres. In fact, in view of upper bounds on the number of simplicial d-polytopes by Goodman and Pollack [2, 3], he derived that for every dimension d ≥ 5, most of these(d − 1)-spheres are not polytopal. However, for d = 4, this reasoning fails. We can now show that, as already conjectured by Kalai, all of his 3-spheres are in fact polytopal. We also give a shorter proof for Hebble and Lee’s r...
Citació
Pfeifle, J. Kalai's squeezed 3-spheres are polytopal. "Discrete and computational geometry", 2002, vol. 27, p. 395-407.
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Arxius